Matematicki Vesnik

Vol. 64, No. 4, 2012 · Contents

B.D. Pant, S. Chauhan:
Fixed point theorems for occasionally weakly compatible mappings in Menger spaces

M.K. Attouch, T. Benchikh:
Asymptotic distribution of robust k-nearest neighbour estimator for functional nonparametric models

S. Pirzada:
Score lists in bipartite multi hypertournaments

Tran Van An, Luong Quoc Tuyen:
On $\pi$-images of separable metric spaces and a problem of Shou Lin

L. Coroianu, S.G. Gal:
Global smoothness preservation by some nonlinear max-product operators

G. Murugusundaramoorthy:
Harmonic starlike functions of complex order involving hypergeometric functions

Zhaowen Li, Tusheng Xie:
A note on sequence-covering $\pi$-images of metric spaces

J. Bonet, J.D. Maitland Wright:
Factorization of weakly compact operators between Banach spaces and Frechet or (LB)-spaces

G.A. Anastassiou:
Ostrowski inequalities for cosine and sine operator functions

V.V. Fedorchuk:
Finite dimensions defined by means of $m$-coverings

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 11 Jul 2012. Last modified: 26 July 2012.

© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition